1. Dismiss Notice
  2. Would you like to join the IL team? See open jobs!
    Dismiss Notice
  3. What can you teach someone online? Tell us here!
    Dismiss Notice
  4. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

Failed Iui Cycle.very Light Period. Need Help

Discussion in 'Fertility & Trying to Conceive' started by saranaya1710, May 25, 2017.

  1. saranaya1710

    saranaya1710 New IL'ite

    Messages:
    86
    Likes Received:
    4
    Trophy Points:
    8
    Gender:
    Female
    anyone had really light period after failed iui cycle. I had iui on my cycle day 16. After that i was asked to take susten vaginally for 20 days. Took HPT on cycle day 35. It was negative. Then stopped susten on cycle day 35 (as the course suggested by doctor was over). After 2 days got periods , but it very very light. Is this normal. some one please help me..
     
    Loading...

  2. Jeevasaro

    Jeevasaro Silver IL'ite

    Messages:
    279
    Likes Received:
    98
    Trophy Points:
    68
    Gender:
    Female
    Have you checked again ? Did you went for blood test?
     
  3. saranaya1710

    saranaya1710 New IL'ite

    Messages:
    86
    Likes Received:
    4
    Trophy Points:
    8
    Gender:
    Female
    No did not check. I did not do blood test either. I said this to my doctor and she put me on next round of letroz tablet(for next iui cycle). But i usually get heavy periods and this is totally strange for me.
     
  4. Jeevasaro

    Jeevasaro Silver IL'ite

    Messages:
    279
    Likes Received:
    98
    Trophy Points:
    68
    Gender:
    Female
    Sometimes it will happen... Even I faced once... That time my doc said if the bleeding comes like a clot it's definitely menstruation only it may be light or heavy...
     
  5. saranaya1710

    saranaya1710 New IL'ite

    Messages:
    86
    Likes Received:
    4
    Trophy Points:
    8
    Gender:
    Female
    Thanks Jeevasaro... i started my next cycle for letroz !!
     
  6. Shirli

    Shirli New IL'ite

    Messages:
    24
    Likes Received:
    2
    Trophy Points:
    3
    Gender:
    Female
    Hello,

    I wanted to check with you regarding your situation.I got my IUI done in previous cycle with clomoid and trigger shot but after 14 days of IUI i got brown color periods i am not able to understand what they are ?My doctor says its because of hormones .I have heard until the period blood is red we should not count it as a period.Its very light even on day 2 and i have a terrible lower back pain.

    If you or anyone experienced this and share their views will be very helpful
     
  7. Jeevasaro

    Jeevasaro Silver IL'ite

    Messages:
    279
    Likes Received:
    98
    Trophy Points:
    68
    Gender:
    Female
     
  8. divyasriram28

    divyasriram28 Senior IL'ite

    Messages:
    56
    Likes Received:
    16
    Trophy Points:
    23
    Gender:
    Female
    Clomid can sometimes cause spotting. I had it once before and my pregnancy test was negative.
    Best option is to wait until you can take a pregnancy test. You mentioned it was already 14 days after IUI. Hope you got good news by now. All the best!
     

Share This Page